Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON THE GENERALIZATION OF NASH'S COOPERATIVE SOLUTION CONCEPT

F. SZIDAROVSZKY
Acta Oeconomica
Vol. 26, No. 3/4 (1981), pp. 361-367
Published by: Akadémiai Kiadó
Stable URL: http://www.jstor.org/stable/40728859
Page Count: 7
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON THE GENERALIZATION OF NASH'S COOPERATIVE SOLUTION CONCEPT
Preview not available

Abstract

In the paper a general method is presented for the solution of cooperative games. Nash's solution concept for bimatrix games is generalized for the case of n-person games. In this paper we look for a Pareto-optimum satisfying an adequate axiom-system. It is shown in the paper that the axiom-system has exactly one solution and it is proved that this unique solution is equivalent to the solution of a nonlinear programming problem.

Page Thumbnails

  • Thumbnail: Page 
[361]
    [361]
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367